# SDR DXTA2025082004656

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N267QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6213
- Aircraft time: 456 hours, 256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN ENTRY DOOR EXTREMELY HARD TO OPEN FROM THE OUTSIDE. ALSO WHEN OPENING DOOR FROM INSIDE IT UNLOCKS EASILY BUT TAKES A LOT OF PRESSURE TO GET IT STARTED TO GO DOWN.  OPERATED DOOR MULTIPLE TIMES FROM INSIDE AND OUTSIDE AND SEEMS TO OPERATE NORMAL UNABLE TO DUPLICATE DISCREPANCY: IE DIFFICULT DOOR DISCREPANCY. COMPLIED WITH AN OPERATIONAL CHECK OF THE DOOR REF. CL650 AMM 52-11-00; NO DEFECTS NOTED. COMP??TED A GVI OF THE DOOR WITH NO DEFECTS NOTED. MCC NOTED NO HISTORY RELATED TO BEING HARD TO OPEN. MCC OKAY
